MAUDE Adverse Event Report: ULTHERA, INC., MERZ DEVICE INNOVATION CENTER THE CELLFINA SYSTEM

ULTHERA, INC., MERZ DEVICE INNOVATION CENTER THE CELLFINA SYSTEM
Model Number CK-1
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An evaluation of the reported device could not be performed as it was discarded by the facility.The cellfina disposable kit lot number associated with this event was provided, and a lot complaint history review of the device found complaint levels on this lot to be less than 1%.A device history review was performed and devices met all requirements.No non-conformance's or other issues were observed that could have contributed to the reported issue.A trend analysis of the reported issue of "blade breaks" showed no signal has occurred within the past 12 months.Attempts to obtain additional information regarding the event were performed on (b)(6) 2019; however, no additional information is available at this time.Should additional information be obtained, a supplemental report will be filed.
 
Event or Problem Description
A customer reported on (b)(6) 2019 that the blade in two cellfina disposable kits broke about a minute into the procedure.This is report two of two.The blade did not break while inserted into the patient and there was no injury.

Brand Name
THE CELLFINA SYSTEM
Common Device Name
CELLFINA SYSTEM
Manufacturer (Section D)
ULTHERA, INC., MERZ DEVICE INNOVATION CENTER
1840 south stapley drive
suite 200
mesa AZ 85204
MDR Report Key8579557
Report Number3006560326-2019-00007
Device Sequence Number11172305
Product Code OUP
UDI-Device Identifier00840763100827
UDI-Public00840763100827
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K161885
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/04/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/29/2019
Device Model NumberCK-1
Device Catalogue Number5036030
Device Lot Number2018011204
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/04/2019
Initial Report FDA Received Date05/03/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1